Show simple item record

dc.contributor.authorGrobler, Jacobus
dc.date.accessioned2016-01-26T08:52:27Z
dc.date.available2016-01-26T08:52:27Z
dc.date.issued2014
dc.identifier.citationGrobler, J. 2014. Jensen’s and martingale inequalities in Riesz spaces. Indagationes mathematicae, 25(2):275-295. [https://doi.org/10.1016/j.indag.2013.02.003]en_US
dc.identifier.issn0019-3577
dc.identifier.urihttp://hdl.handle.net/10394/16032
dc.identifier.urihttps://doi.org/10.1016/j.indag.2013.02.003
dc.identifier.urihttps://www.sciencedirect.com/science/article/pii/S0019357713000141
dc.description.abstractA functional calculus is defined and used to prove Jensen’s inequality for conditional expectations acting on Riesz spaces. Upcrossing inequalities, martingale inequalities and Doob’s L p-inequality for continuous time martingales and submartingales are proveden_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectVector latticeen_US
dc.subjectStochastic processen_US
dc.subjectJensen’s inequalityen_US
dc.subjectDoob’s L p-inequalityen_US
dc.subjectDoob’s maximal inequalityen_US
dc.subjectUpcrossing theoremen_US
dc.subjectDowncrossing theoremen_US
dc.titleJensen’s and martingale inequalities in Riesz spacesen_US
dc.typeArticleen_US
dc.contributor.researchID10173501 - Grobler, Jacobus Johannes


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record